# SDR SWAA095335

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 60,601 hours, 59,412 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Attach Angle
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT LOWER FUSELAGE UNDER L1 DOOR CUTOUT, STUB FRAME TO WEB ATTACH ANGLE CRACKED BS 328, LBL 58.  REPAIRED ANGLE PER BAC DWG.
